Opuscula Math. 37, no. 6 (2017), 829-837
http://dx.doi.org/10.7494/OpMath.2017.37.6.829

 
Opuscula Mathematica

Ideals with linear quotients in Segre products

Gioia Failla

Abstract. We establish that the Segre product between a polynomial ring on a field \(K\) in \(m\) variables and the second squarefree Veronese subalgebra of a polynomial ring on \(K\) in \(n\) variables has the intersection degree equal to three. We describe a class of monomial ideals of the Segre product with linear quotients.

Keywords: monomial algebras, graded ideals, linear resolutions.

Mathematics Subject Classification: 13A30, 13D45.

Full text (pdf)

  1. A. Aramova, J. Herzog, T. Hibi, Finite lattices and lexicographic Gröbner bases, Europ. J. Combin. 21 (2000) 4, 431-439.
  2. A. Aramova, J. Herzog, T. Hibi, Finite lattices, lexicographic Gröbner bases and sequentially Koszul algebras (unpublished).
  3. J. Backelin, R. Froeberg, Koszul algebras, Veronese subrings and rings with linear resolution, Revue Roumaine Mathe. Pure Appl. 30 (1985) 2, 85-97.
  4. W. Bruns, J. Herzog, Cohen-Macaulay Rings, Cambridge University Press, 1993.
  5. G. Failla, Projective Toric varietes and associated fibers, Rend. Circ. Mat. Palermo (2) Suppl. 77 (2006), 267-280.
  6. G. Failla, Binomial ideals and applications, Communications to Simai Congress 2 (2007).
  7. G. Failla, Quadratic Plücker relations for Hankel varieties, Rend. Circ. Mat. Palermo (2) Suppl. 81 (2009), 171-180.
  8. G. Failla, On certain Loci of Hankel \(r\)-planes of \(\mathbb{P}^m\), Mathematical Notes 92 (2012) 4, 544-553.
  9. G. Failla, On the defining equations of the Hankel varieties \(H(2,n)\), Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 104 (2013), Tome 56, 403-418.
  10. G. Failla, On the (1,1)-Segre model for business, Applied Mathematical Sciences 8 (2014), 8329-8336.
  11. G. Failla, Combinatorics of Hankel relations, Ann. Acad. Rom. Sci. Ser. Math. Appl. 9 (2017) 2 (to appear).
  12. G. Failla, Linear triangulations of polytopes, Aplimat 2017, 16th Conference on Applied Mathematics, Proceedings (2017), 499-509.
  13. G. Failla, Ideals with linear resolution in Segre products, An. Univ. Craiova Ser. Mat. Inform. 44 (2017) 1, 149-155.
  14. G. Failla, R. Utano, Connected graphs arising from products of Veronese varieties, Algebra Colloq. 23 (2016), 281-292.
  15. G. Restuccia, G. Rinaldo, Intersection degree and bipartite graphs, ADJM 8 (2008) 2, 114-124.
  16. J. Herzog, T. Hibi, Componentwise linear ideals, Nagoya Math. J. 153 (1995), 141-153.
  17. J. Herzog, Y. Takayama, Resoultion by mapping cones, Homology Homotopy Appl. 4 (no. 2, part 2) (2002), 277-291.
  18. J. Herzog, T. Hibi, G. Restuccia, Strongly Koszul algebras, Math. Scand. 86 (2000), 161-178.
  19. L. Sherifan, M. Varbaro, Graded Betti numbers of ideals with linear quotients, Le Matematiche 63 (2008) 2, 257-265.
  20. B. Sturmfels, Gröbner Bases and Convex Polytopes, Univ. Lect. Series 8, Amer. Math. Soc., 1995.
  21. R.H. Villarreal, Monomial Algebras, Monographs and Textbooks in Pure and Applied Mathematics, vol. 238, Marcel and Dekker, Inc., New York, 2001.
  • Gioia Failla
  • University of Reggio Calabria, DIIES, Via Graziella, Salita Feo di Vito, Reggio Calabria, Italy
  • Communicated by Vicentiu D. Radulescu.
  • Received: 2017-03-23.
  • Revised: 2017-05-11.
  • Accepted: 2017-06-18.
  • Published online: 2017-09-28.
Opuscula Mathematica - cover

Cite this article as:
Gioia Failla, Ideals with linear quotients in Segre products, Opuscula Math. 37, no. 6 (2017), 829-837, http://dx.doi.org/10.7494/OpMath.2017.37.6.829

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.